# SDR SWIA202512010921

- Difficulty date: September 21, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 5241 · Galley Doors
- Part: Angle
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SURROUND HAS CORROSION ON THE KICK ANGLE. (MARKED)   (C-CHECK RO 11/30/2025)REPLACED GALLEY SERVICE DOOR LOWER KICK ANGLE AND MOUNTING ANGLE REF DWG SH670-31950 REV Y, CRJ700 SRM 51-42-06-001-001-A01, REV 38, JUL 25/2020, CRJ-700 SRM 51-42-13-001-001-A01 REV 38, JUL 25/2020. COMPLIED WITH TASK CARD 51-900-1002-SKY
